# SDR 09122005E

- Difficulty date: September 10, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 20,037 hours, 31,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LEFT INBOARD LEADING EDGE.  REMOVED AND REPLACED LEADING EDGE, ONLY WAITING ON A BOOT.
